# SDR A6WA2017010245511

- Difficulty date: December 22, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,132 hours, 39,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 STRINGER 3L CRACKED. REPLACED THE STRINGER CLIP.
